Skip to main content
placeholder image

Reachable set estimation for discrete-time bilinear systems with time-varying delays

Journal Article


Abstract


  • The problem of reachable set estimation is studied for discrete-time bilinear system in this paper. Time-varying delays and bounded input disturbances are both considered in bilinear system. The aim is to find reachable set that converges from all the states of system with initial conditions. By constructing Lyapunov–Krasovskii functional, sufficient delay-dependent less conservative stable conditions of reachable set estimation are obtained for bilinear delay system via the reciprocally convex combination and delay partition approaches. The derived theorem can guarantee that all the states of system with initial conditions from some domain are bounded in an ellipsoid and all the states from other domain are converged exponentially within a ball. One simulation example is presented to illustrate the correctness of the derived result in this paper.

Publication Date


  • 2018

Citation


  • Li, J., Feng, Z., Zhao, Y., & Shi, J. (2018). Reachable set estimation for discrete-time bilinear systems with time-varying delays. Journal of the Franklin Institute, 355(13), 5721-5735. doi:10.1016/j.jfranklin.2018.05.020

Scopus Eid


  • 2-s2.0-85049337732

Web Of Science Accession Number


Start Page


  • 5721

End Page


  • 5735

Volume


  • 355

Issue


  • 13

Abstract


  • The problem of reachable set estimation is studied for discrete-time bilinear system in this paper. Time-varying delays and bounded input disturbances are both considered in bilinear system. The aim is to find reachable set that converges from all the states of system with initial conditions. By constructing Lyapunov–Krasovskii functional, sufficient delay-dependent less conservative stable conditions of reachable set estimation are obtained for bilinear delay system via the reciprocally convex combination and delay partition approaches. The derived theorem can guarantee that all the states of system with initial conditions from some domain are bounded in an ellipsoid and all the states from other domain are converged exponentially within a ball. One simulation example is presented to illustrate the correctness of the derived result in this paper.

Publication Date


  • 2018

Citation


  • Li, J., Feng, Z., Zhao, Y., & Shi, J. (2018). Reachable set estimation for discrete-time bilinear systems with time-varying delays. Journal of the Franklin Institute, 355(13), 5721-5735. doi:10.1016/j.jfranklin.2018.05.020

Scopus Eid


  • 2-s2.0-85049337732

Web Of Science Accession Number


Start Page


  • 5721

End Page


  • 5735

Volume


  • 355

Issue


  • 13